RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 2, Pages 243–255 (Mi mz2040)  

This article is cited in 3 scientific papers (total in 3 papers)

Rate of divergence of some integrals

S. V. Konyagina, A. Yu. Popovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

Abstract: Lower bounds for the absolute values of the functions $M(x)=\sum_{n\le x}\mu(n)$ and $\Delta(x)=(\sum_{n\le x}\Lambda(n))-x$ , where $\mu$ is the Möbius function and $\Lambda$ is the Manholdt function, are obtained.

Full text: PDF file (1002 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:2, 841–849

Bibliographic databases:

Document Type: Article
Received: 01.12.1994

Citation: S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Mat. Zametki, 58:2 (1995), 243–255; Math. Notes, 58:2 (1995), 841–849

Citation in format AMSBIB
\Bibitem{KonPop95}
\by S.~V.~Konyagin, A.~Yu.~Popov
\paper Rate of divergence of some integrals
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 2
\pages 243--255
\mathnet{http://mi.mathnet.ru/mz2040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1367222}
\zmath{https://zbmath.org/?q=an:0855.11051}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 2
\pages 841--849
\crossref{https://doi.org/10.1007/BF02304106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV39900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2040
  • http://mi.mathnet.ru/eng/mz/v58/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Stechkin, “Farey sequences”, Math. Notes, 61:1 (1997), 76–95  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Popov, Yu. S. Chainikov, “Analogues of Tauberian theorems for the Laplace transform”, Izv. Math., 66:6 (2002), 1219–1242  mathnet  crossref  crossref  mathscinet  zmath
    3. A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Math. Notes, 82:1 (2007), 75–87  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:347
    Full text:88
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019